# SDR SWIA20240701

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,261 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON THE LH PRESSURE FLOOR SILL BETWEEN FS 424.00 AND FS 473.00 ON LBL 36.00.   (FILED CLOSED)    BLENDED CORROSION DAMAGE ON THE LH PRESSURE FLOOR SILL BETWEEN FS 424.00 AND FS 473.00 ON LBL 36.00 WITH REFERENCE TO REO 601R-53-41-3240 REV -- DATED 2024-07-02 AND REO 601R-53-41-666 REV -C DATED 2012-11-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND WITHIN LIMITS OF REO 601R-53-41-3240 AND REO 601R-53-41-666.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND PART 6 53-00-096 WITH NO DEFECTS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS.
